Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analytically irreducible polynomials with coefficients in a real-valued field


Authors: A. Granja, M. C. Martínez and C. Rodríguez
Journal: Proc. Amer. Math. Soc. 138 (2010), 3449-3454
MSC (2010): Primary 13B25, 12E05; Secondary 13A05, 13F30
DOI: https://doi.org/10.1090/S0002-9939-10-10357-8
Published electronically: April 13, 2010
MathSciNet review: 2661545
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show a criterion of analytic irreducibility for polynomials with coefficients in a real-valued field. This generalizes previous criteria of Abhyankar as well as those of Granja.


References [Enhancements On Off] (What's this?)

  • [A] S.S. Abhyankar, Irreducibility criterion for germs of analytic functions of two complex variables. Adv. Math., 74, no. 2 (1989), 190-257. MR 997097 (90h:32018)
  • [E] O. Endler, Valuation Theory. Springer-Verlag, Berlin, 1972. MR 0357379 (50:9847)
  • [G] A. Granja, Irreducible polynomials with coefficients in a complete discrete valuation field. Adv. Math., 109, no. 1 (1994), 75-87. MR 1302757 (95j:13006)
  • [HOS] F. J. Herrera Govantes, M. A. Olalla Acosta and M. Spivakovsky, Valuations in algebraic field extensions. J. Algebra, 312 (2007), 1033-1074. MR 2333199 (2008e:12007)
  • [L] S. Lang, Algebra (Revised Third Edition). Graduate Text in Mathematics, 211, Springer-Verlag, New York, 2002. MR 1878556 (2003e:00003)
  • [R] P. Ribenboim, The Theory of Classical Valuations. Springer-Verlag, New York, 1999. MR 1677964 (2000d:12007)
  • [ZS] O. Zariski and P. Samuel, Commutative Algebra. Vols. I and II. Reprint of the 1958-60 edition, Graduate Texts in Math., 28-29, Springer-Verlag, New York, 1979. MR 0384768 (52:5641), MR 0389876 (52:10706)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13B25, 12E05, 13A05, 13F30

Retrieve articles in all journals with MSC (2010): 13B25, 12E05, 13A05, 13F30


Additional Information

A. Granja
Affiliation: Departamento de Matemáticas, Universidad de León, 24071-León, Spain
Email: angel.granja@unileon.es

M. C. Martínez
Affiliation: Departamento de Matemática Aplicada, Universidad de Valladolid, 47014-Valladolid, Spain
Email: carmen@mat.uva.es

C. Rodríguez
Affiliation: Departamento de Matemáticas, Universidad de León, 24071-León, Spain
Email: mcrods@unileon.es

DOI: https://doi.org/10.1090/S0002-9939-10-10357-8
Received by editor(s): September 28, 2009
Received by editor(s) in revised form: December 30, 2009
Published electronically: April 13, 2010
Additional Notes: This work was partially supported by MCI, MTM2009-11433 and JCYL, LE003A09.
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society